# SDR SIMA20130715011

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 32,948 hours, 30,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK,  FOUND SERVICE DOOR EMERGENCY EXIT SIGN INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
